Hi, I have had the Nexplanon implant for about 9months and I have only had about2 or3 periods and the were very light. About 7 weeks ago I started HCG shots for 4 consecutive weeks and I couldn't make my 5th week appointment so I missed my HCG shot and half way through the week I started a rough heavy period. It was out of the normal but I figured it was just o nice so I didn't think anything of it. But now starting my 7th week I was able to get my shot on Tuesday and now on Thursday I started another period. Have you heard of the HCG having This effect in women with the Nexplanon implant?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2014 • 2 answers
Posted 4 Jun 2015 • 1 answer
Posted 30 Oct 2015 • 1 answer
Posted 6 Nov 2015 • 1 answer
Posted 27 Dec 2015 • 0 answers